# SDR 2007UALA01503

- Difficulty date: May 14, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 40,923 hours, 29,864 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT FRAME, AFT FRAME IS CRACKED IN TWO PLACES AT LOWER BOTTOM STOP FITTING ONE CRACK IS IN RADIOUS ON AFT SIDE OF FRAME AND THE OTHER ON FWD SIDE OF FRAME, BOTH CRACKS ARE LOCATED AT I/B UPPER CORNER OF STOP FITTING VERIFIED BY HFEC.  MAJOR REPAIR ACCOMPLISHED:  REMOVED & REPLACED FWD CARGO DOOR CUTOUT AFT FRAME.
